# SDR SCNA96113

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken Wire
- Location: Lower Aft Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT ENTRY EMERGENCY EXIT SIGN NOT FUNCTIONING.  REPAIRED A BROKEN WIRE AND OPS CHECKED OK.
